# SDR SWAA2024031251943

- Difficulty date: February 13, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING HFEC INSPECTION OF HORIZONTAL PRESSURE DECK WEB (TTG8Q00BCA3K) AT RBL 41 BS663+2. L:0.4IN MARKED<[01] REPAIRED BEADED PRESSURE DECK BETWEEN BS 663.5 TO BS 675; RBL 30 TO RBL 60 WL 202 IAW SRM 53-40-51-2R-2 REPAIR 2. FIGURE 202.;[02] VERIFIED CORRECTIVE ACTION 1. JOB COMPLETE.
